Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51

VolumeIssuePage

Issues

On a class of weakly ill-posed Volterra-type problems of integral geometry in the three-dimensional space

A. KH. BEGMATOV

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 3, Issue 3, Pages 231–236, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1995.3.3.231, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Akram H. Begmatov and Z. H. Ochilov
Doklady Mathematics, 2009, Volume 80, Number 3, Page 823
[2]
Akram H. Begmatov
Siberian Mathematical Journal, 1997, Volume 38, Number 4, Page 621

Comments (0)

Please log in or register to comment.